# SDR 2001FA0000405

- Difficulty date: September 26, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Part serial: 01040900
- Condition: Failed
- Location: Engine
- Part time: 497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IN ACCORDANCE WITH THE MM.  REMOVED THE REAR COVER OF MAGNETO AND FOUND A GRAY COLOR POWDER ON THE CAP AND AROUND THE COIL.  THIS WAS FOUND ON THE MAGNETOS THAT HAD FAILED IN FLIGHT WITH ABOUT THE SAME FLIGHT TIME ON THEM.   MFG WAS INFORMED OF FAILURES.
